Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Shoulf I re-instate?


[Ry...]

Recommended Posts

Hey guys I’m having a hard time I’m 2 weeks off my taper and was having windows every other day. Now I’m on my second week and have terrible tinnitus and electrical sensations in my head. Should I go back on and slow taper or is this normal. I’m so exhausted. I have some gabapentin but don’t know if I should take it. I had severe anxiety before benzos but not all these physical symptoms. I swear I had a 3 day long anxiety attack.
Link to comment
Share on other sites

What you're going through is normal and the fact that they are changing so quickly and having windows is a sign that you are healing quickly. I'm not sure exactly from your signature how you tapered, but assume it was quickly.

 

If you go back on, you will just be prolonging the process, at some point you will have some withdrawal symptoms. From your short term use and the fact you are having windows I would try to stay off. You are just panicking a bit, which is also a normal symptom of withdrawal.

 

Obviously if you really can't stand it, and things are unbearable reinstatement is an option. BUT you don't want these drugs in your system any longer than necessary in my opinion.

Link to comment
Share on other sites

I THIRD it. I have never met anyone here who felt better after reinstating. This is the basic principal behind "kindling." Please dont do this.
Link to comment
Share on other sites

I THIRD it. I have never met anyone here who felt better after reinstating. This is the basic principal behind "kindling." Please dont do this.

 

Eastcoast: I reinstated and feel better. I follow my doctors' recommendations and remain on a prescribed maintenance dosage. That treatment plan has worked for me for decades. Ryebread: I believe you should decide for yourself how to proceed after seeking counsel from one or more qualified & knowledgable licensed prescriber(s). Sincere Best Wishes

Link to comment
Share on other sites

Thanks for everyones input! I had a rough 3 days then things got better. Haven’t really wanted to leave the house because I never know when I’m gonna get hit with symptoms. Still been sleeping although usually very late now. Gonna by some l-theanime something to keep the edge off cause whenever I get the tinnitus really loud and high I get scared I’m gonna have a seizure and grab some cbd. Lol Just giving me health anxiety like crazy. It sucks and my upcoming surgery has me more paranoid it’s gonna give me a set back cause I need to take antibiotics and be sedated.  :P just don’t wanna mess up my healing.
Link to comment
Share on other sites

sounds pretty standard sadly bud. this is a rollercoaster marathon. as harsh at it sounds, i recommend trying to get your psyche mentally ready for this sort of thing to continue long term. like i started off by just prepping my mind ahead of time so that when my waves occur, my brain doesnt panic and leave me but is ready. its really a mental first aid. so when you get hit, you can bandage and stem the bleeding before you spiral.

 

Link to comment
Share on other sites

It seems like I always get hit hard with physical symptoms rather than mental ones with meds. It’s little more complicated then just a benzo because I had a severe reaction to antidepressants. In fact you woulda thought with the amount of synptoms I had I was in benzo withdrawal. So it’s a mix of things. I’m functional and actually think I am overcoming my original mental illness that got me here in the first place. Unfortunately the added physical from withdrawal make it waayy more difficult. Just gonna take care of myself as best I can.
Link to comment
Share on other sites

If you already tapered off, how is reinstating and tapering again going to help????

 

There's no guarantee that a very slow taper will not result in symptoms and WD.

 

There are no quick fixes pills or potions or a "magic" wand to wave to end symptoms.

 

Unfortunately the only way out, is through the healing/recovery process.

 

Good luck!

Link to comment
Share on other sites

×
×
  • Create New...